# SDR TWAA0010201

- Difficulty date: June 27, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N54350
- Make and model: Boeing 727231
- Aircraft serial: 21969
- Aircraft time: 62,475 hours, 41,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD CABIN LT AND RT SLIDE LIGHTS WERE INOPERATIVE.  CLEANED CONNECTORS AT THE BATTERY PACK.  CHECK-C 9-7-99 MCI.  ---CLOSED--
